Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Simes inequality in elliptical models
Stockholm University, Faculty of Science, Department of Mathematics.
2017 (English)In: Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, E-ISSN 1572-9052, Vol. 69, no 1, 215-230 p.Article in journal (Refereed) Published
Abstract [en]

We provide some necessary and some sufficient conditions for the validity of the inequality ofSimes in models with elliptical dependencies. Necessary conditions are presented in terms of sufficient conditions for the reverse Simes inequality. One application of our main results concerns the problem of model misspecification, in particular the case that the assumption of Gaussianity of test statistics is violated. Since our sufficient conditions require non-negativity of correlation coefficients between test statistics, we also develop two exact tests for vectors of correlation coefficients and compare their powers in computer simulations.

Place, publisher, year, edition, pages
2017. Vol. 69, no 1, 215-230 p.
Keyword [en]
Covariance matrix, distributional transform, multiple testing, multivariate normal distribution, $p$-value, Student's $t$, total positivity
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:su:diva-139820DOI: 10.1007/s10463-015-0539-4ISI: 000391449500009OAI: oai:DiVA.org:su-139820DiVA: diva2:1074446
Available from: 2017-02-15 Created: 2017-02-15 Last updated: 2017-03-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bodnar, Taras
By organisation
Department of Mathematics
In the same journal
Annals of the Institute of Statistical Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf